# SDR 2017FA0000282

- Difficulty date: July 11, 2017
- Submitted: July 11, 2017
- Operation: General aviation
- Aircraft: N522KL
- Make and model: Cessna 525
- Aircraft serial: 5250939
- Aircraft time: 96 hours
- Engine: Wilint FJ44
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 114944C
- Part serial: AXT0201912
- Condition: Erratic
- Location: Engine
- Part time: 95 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

APPROXIMATELY 25 MIN INTO FLIGHT, FL350, AMBER ENGINE CONTROL FAULT FOR LEFT AND RIGHT ENGINES ILLUMINATED. BOTH ENGINES ROLLED BACK FROM APPROXIMATELY 98% N1 TO 82% N1, AIRCRAFT SLOWED FROM APPROXIMATELY 205KIAS TO 155KIAS WITH THROTTLES MATCHED AT MAX CRUISE SETTING. THIS ALL OCCURRED IN ICING CONDITIONS WITH THE ENGINE AND OTHER ANTI-ICE SYSTEMS ON. REQUESTED IMMEDIATE DESCENT. PILOT ATTEMPTED UNSUCCESSFULLY TO RESET THE FADECS IAW CHECKLIST.  DESCENDING THROUGH APPROXIMATELY 15,000 FT, THE AMBER CAUTION LIGHT SELF-CLEARED, AND AS FAR AS THE PILOT COULD TELL, NORMAL ENGINE AUTHORITY WAS REGAINED. LANDING WAS WAS UNEVENTFUL. NO EMERGENCY DECLARED.   APPROXIMATELY 20 MIN INTO FLIGHT, CLIMBING THROUGH FL250, THE AMBER ENGINE CONTROL FAULT FOR THE LEFT AND RIGHT ENGINES ILLUMINATED. THIS ALL OCCURRED IN ICING CONDITIONS WITH THE ENGINE AND OTHER ANTI-ICE SYSTEMS OPERATING. PILOT DECLARED EMERGENCY AND REQUESTED DESCENT.  PILOT ATTEMPTED UNSUCCESSFULLY TO MANUALLY RESET FADECS IAW CHECKLIST. AT 5,000 FT, THE AMBER CAUTION LIGHT SELF-CLEARED, AND AS FAR AS PILOT COULD TELL, NORMAL ENGINE OPERATION WAS REGAINED. LANDING WAS UNEVENTFUL.
